MathSciNet Relay Station
MathSciNet bibliographic data
MR2670147 26D15 (26D20)
Jin, Jianjun; Debnath, Lokenath On a Hilbert-type linear series operator and its applications. J. Math. Anal. Appl. 371 (2010), no. 2, 691–704.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement